Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 51–52 | Cite as

Antineoplastics

Chemotherapy-induced peripheral neuropathy: 9 case report
Case report
  • 55 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, 9 patients (4 girls and 5 boys) aged 12−17 years were described, who developed chemotherapy-induced peripheral neuropathy during treatment with blinatumomab, bortezomib, brentuximab-vedotin, clofarabine, cytarabine, etoposide, fludarabine, procarbazine, topotecan or vincristine [dosages and routes not stated; not all durations of treatments to reactions onsets stated] for acute lymphoid leukaemia (ALL), neuroblastoma (NB), Hodgkin disease (HD), acute promyelocytic leukaemia (APL) or acute myeloid leukaemia (AML).

Patient 1: The 17-year-old boy, who had stage III ALL, received chemotherapy including vincristine and bortezomib. Eighteen days after the initiation of chemotherapy, he developed neuropathic pain in lower limb indicating chemotherapy-induced peripheral...

Reference

  1. Tomasello C, et al. Scrambler therapy efficacy and safety for neuropathic pain correlated with chemotherapy-induced peripheral neuropathy in adolescents: A preliminary study. Pediatric Blood and Cancer 65: e27064, No. 7, Jul 2018. Available from: URL: http://doi.org/10.1002/pbc.27064 - ItalyCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations